# SDR DL73S040070

- Difficulty date: January 22, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE BS 1016 PRESSURE BULKHEAD, AT BL 0 AND AFFECTED BOTH THE WEB AND CHANNEL STIFFENERS.  CORROSION WAS REMOVED AND DAMAGE REPAIRED PER ERA 385929-14.
